# SDR CA030729004

- Difficulty date: July 16, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 13,423 hours
- Engine: Ge CF343B1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BC10065003
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) GALLEY LIGHTING FIXTURE OVERHEATED: NO SNAGS FOUND IN REVIEW OF SPRING & SUMMER 2003 AMTAK RECORDS WITH REFERENCE TO GALLEY LIGTHING FIXTURE ISSUES.  NO LIGHT FIXTURES PURCHASED OR CONSUMED DURING THE PAST 2 YEARS.  LIGHT BULB INSTALLED IN GALLEY LIGHTING AREA AS WELL AS ALL CABIN LIGHTING ON CRJ. LIGHTING FIXTURE FOUND ONLY IN GALLEY AREA.
